MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 95 DEG CONDYLAR PLATE 9 HOLES/70MM/156MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, SINGLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 95 DEG CONDYLAR PLATE 9 HOLES/70MM/156MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, SINGLE COMPONENT
Model Number 237.94
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event occurred on an unknown date in 2021.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent revision surgery on (b)(6) 2021 due to incomplete union and/or trauma resulting in a fracture of the bone and a broken blade plate.The surgeon removed the broken blade plate/screws, cleaned out the fracture site, and inserted a tfna nail after reducing the fracture.It is unknown when the original surgery was performed.There is no further information available.This report is for one (1) 95 deg condylar plate 9 holes/70mm/156mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Part: 237.940-us lot: 22p5747 manufacturing site: grenchen.Release to warehouse date: november 22, 2019.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Investigation summary: the complaint device (95 deg condylar plate 9 holes/70mm/156mm) was not received for investigation.A photo investigation was performed based on the photo.The image was reviewed, and the complaint condition is confirmed.A plate and screw construct is visible at the left femur, the plate appears to be broken across the second hole from top to bottom.A non union fracture is also seen on the breakage section.A definite assignable root cause could not be determined based on the provided information.As the device was not returned, and as-received condition could not be assessed and a dimensional inspection and document/specification review were not completed.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
95 DEG CONDYLAR PLATE 9 HOLES/70MM/156MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, SINGLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK GRENCHEN (CH)
solothurnstrasse 186
grenchen 2540
SZ   2540
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13366560
Report Number2939274-2022-00252
Device Sequence Number12094296
Product Code KTW
UDI-Device Identifier10886982161611
UDI-Public10886982161611
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K914546
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number237.94
Device Catalogue Number237.94
Device Lot Number22P5747
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/29/2021
Supplement Date Received by Manufacturer02/03/2022
Initial Report FDA Received Date01/27/2022
Supplement Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.5MM CORTEX SCREW 32MM; 4.5MM CORTEX SCREW 32MM; 4.5MM CORTEX SCREW 32MM; 4.5MM CORTEX SCREW 32MM; 4.5MM CORTEX SCREW 32MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale